# SDR FDEA200906102005

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N3610
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND FUSELAGE DRAIN VALVE AT STATION 1663 BETWEEN STR 29L AND 29R HAS   CORROSION AND HARDWARE CORRODED.  CORRODED SKIN BLENDED, FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.  REPAIR CARRIED OUT IAW EA F-5360-126233 (REPAIR DOUBLER AT BS 1661 TO BS 1681, S-29L TO S-29R.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
